# SDR AALA20040955

- Difficulty date: September 10, 2004
- Submitted: September 14, 2004
- Operation: Air carrier
- Aircraft: N232AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49179
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 60030451
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DEN - EMERGENCY LIGHTS FROM 3DE TO 20DEF INOPERATIVE.  REPLACED FORWARD BATTERY FOR EMERGENCY LIGHTS FROM 3DE TO 20DEF.  SYSTEM GROUND CHECKED NORMAL OPERATION.
